# SDR P2EA99050

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  RIGHT WING NR 7 CARRIAGE TRACK FAIRING SUPPORT WORN.  DEFECT SIZE:  LENGTH 2.0 INCHES.  DEPTH 0.110 INCH.  REWORKED CARRIAGE PER BOEING FAXES COO-SJO-99-0038RR DATED JAN 18, 1999 AND COO-SJO-99-0074RR DATED JAN 22, 1999.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER F. ABADI DESIGNATION NM-1281 DATED JAN 26, 1999.  SEE COOPESA W.O. M1-0003-6-44, VAM 100 NR 628.  (X)
